# SDR U2RA20141219001

- Difficulty date: December 19, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N576CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 1681, RBL 12 IS CORRODED.  CUTOUT DAMAGED AREAS ON FLOORBEAM RBL 12, 25 & 34, FABRICATED AND INSTALL A REPAIR IAW SRM 53-60-51 REPAIR 3 & 51-40-02.
